# SDR DALA2022052703691

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2250690) DURING INSPECTION FOUND CRACK ON WEB FROM STA 1016 RBL 3.5 AT AFT PAX CABIN FLOOR STRUCTURE. WEB FROM STA 1016 RBL 3.5 AT AFT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER PRI 599474-14 REV.0 AND ERA 599474-14 REV. ORIGINAL.
